# SDR MK1Y20181115006

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 99,696 hours, 16,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE INTERNAL SPLICE PLATE COMMON TO THE SECTION 41/43 CIRCUMFERENTIAL SPLICE LOCATED AT STA 434 BETWEEN STR 37L TO 37R.
